Axioms (Aug 2023)

Solving Some Integral and Fractional Differential Equations via Neutrosophic Pentagonal Metric Space

  • Gunaseelan Mani,
  • Poornavel Subbarayan,
  • Zoran D. Mitrović,
  • Ahmad Aloqaily,
  • Nabil Mlaiki

DOI
https://doi.org/10.3390/axioms12080758
Journal volume & issue
Vol. 12, no. 8
p. 758

Abstract

Read online

In this paper, we first introduce the notion of neutrosophic pentagonal metric space. We prove several interesting results for some classes contraction mappings and prove some fixed point theorems in neutrosophic pentagonal metric space. Finally, we prove the uniqueness and existence of the integral equation and fractional differential equation to support our main result.

Keywords